Ok to give w fever tylenol (acetaminophen) suppository when child vomiting up oral meds?

Yes. But make sure it's prescribed by a doctor and dosage is appropriate for age. Consult your doctor as well if vomiting or fever continue.

Related Questions

I have a 6 y.o. grandaughter whos fever soared to 103.9 then disappeared after given a dose of child's tylenol (acetaminophen) which she threw up, what gives?

Fever. Fevers can go up and down quite rapidly. A fever is generated by the release of chemicals from white blood cells in response to infection. Higher body temperatures imped the growth of viruses and bacteria. Fever therefore is usually beneficial. However too much of a good thing can be harmful. Anti fever medications help lower the fever response in many ways when it gets too high. . Read more...
Pretty common. Fevers with viruses go up & down on their own pattern whether you give meds or not. If they have been retained for about 30-45 minutes, you might see a degree change if the temp were sustained. If it dropped precipitously it wasn't the meds. They need hydration more than fever treatment, since fever can stimulate their system & help them heal. I prefer Ibuprofen since it lasts longer. Read more...

Can I give my 2 year old a fever reducing suppository and a children's liquid tylenol (acetaminophen) and/or motrin?

Children fever. First thing first .Why the child have fever? any cough, runny nose, wheezing , or any skin rash, etc...Does the child look OK or he is real sick. Does he need to the doctor right away or not? One of danger is high fever can cause febrile seizure. Ibuprofen in appropriate dose if he is older than 6 months could help. Sponge bath,ice pack, bath in luke warm water also very effective too. Read more...

My 4 month old just got shots and now has a fever and is throwing up bright yellow. Should I give her tylenol (acetaminophen). Why is her vomit yellow?

Vomiting post shot. You should report this to your doctor immediately to get advice. Do not give tylenol (acetaminophen) until you have instructions to do so. Ask your doctor to report this vaccine reaction to appropriate government authorities. Read more...
No meds now. It is very important that you call the baby's physician who administered the "shots" and let him/her know what has occurred. That person needs to know now . Read more...